SciELO - Scientific Electronic Library Online

vol.39 issue1Some special types of determinants in graded skew PBW extensions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Integración

Print version ISSN 0120-419XOn-line version ISSN 2145-8472


HUAMANI, Nelson B.  and  MENDES DE JESUS, Catarina. Weighted graphs and stable maps of 3-manifolds in R 3. Integración - UIS [online]. 2021, vol.39, n.1, pp.111-130.  Epub Feb 28, 2021. ISSN 0120-419X.

In this paper we study the space of graphs with weights together with two operations between these graphs. The results found in this space are used in the study of stable maps of 3-manifolds in 3, in particular when the 3-manifold is Mn, where this manifold is the connected sum of n-copies of S1 × S2 with M0 = S3. In addition, important results are proven for the construction of this type of maps.

Keywords : Stable maps; singular set; weighted graphs; 3-manifolds; 3-sphere.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )